On the deficit of a set of words.
Semigroup forum, Tome 41 (1990) no. 2, pp. 1-22
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1990__41_2_135032,
author = {J. N\'eraud},
title = {On the deficit of a set of words.},
journal = {Semigroup forum},
pages = {1--22},
year = {1990},
volume = {41},
number = {2},
zbl = {0679.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1990__41_2_135032/}
}
J. Néraud. On the deficit of a set of words.. Semigroup forum, Tome 41 (1990) no. 2, pp. 1-22. http://geodesic.mathdoc.fr/item/SF_1990__41_2_135032/